English español

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/30719

Title: Extreme points of some families of non-additive measures
Author(s): Miranda Menéndez, Pedro
Fernández-Combarro Álvarez, Elías
Gil Álvarez, Pedro Ángel
Issue date: 2006
Publisher: Elsevier
Publisher version: http://dx.doi.org/10.1016/j.ejor.2005.03.005
Citation: European Journal of Operational Research, 174(3), p. 1865–1884 (2006); doi:10.1016/j.ejor.2005.03.005
Format extent: p. 1865-1884
URI: http://hdl.handle.net/10651/30719
ISSN: 0377-2217
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.

Exportar a Mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias